# SDR DALA1307536707

- Difficulty date: February 12, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 43,498 hours, 16,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN MISREPAIRED BS 600-640.   REPAIRED IAW ERA 511579-14AD.
